# SDR SWAA2023061447360

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE ASSY LOCATED BS540 AND LBL1 WL208.1 AT PASSENGER CABIN 2023-310503<[01] REPLACED ANGLE ASSY AND FASTENERS LOCATED FLOOR STRUCTURE BS540 AND LBL1 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 143A0060 REV: A SHEET 36;[02] CORRECTED STEP 2. REPLACED ANGLE ASSY AND FASTENERS LOCATED FLOOR STRUCTURE BS540 AND LBL1 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 143A0060 REV: A SHEET 36. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
